On a distribution of zeros of solutions of an iterated differential equation of the $n$-th order
Vlček, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 53-73 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  34A30,  34C10
@article{120151,
     author = {Vladim\'\i r Vl\v cek},
     title = {On a distribution of zeros of solutions of an iterated differential equation of the $n$-th order},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {53-73},
     zbl = {0586.34030},
     mrnumber = {837030},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120151}
}
Vlček, Vladimír. On a distribution of zeros of solutions of an iterated differential equation of the $n$-th order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 53-73. http://gdmltest.u-ga.fr/item/120151/

Vlček V. The first conjugate point of solution of the N-th order iterated differential equation, Acta Univ. Palackianae Olomucensis F. R. N., 1982, Тom 73. (1982) | Zbl 0522.34029

Borůvka O. Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. (1967) | MR 0236448

Vlček V. Conjugate points of solutions of an iterated differential equation of the N-th order, Acta Univ. Palackianae Olоmucensis F. R. N., 1983, Тоm 76. (1983) | Zbl 0545.34025